The Collection of
Computer Science Bibliographies

Bibliography on Mathematical Morphology and related topics

[   About   |  Browse   |   Statistics   ]

Number of references:877Last update:April 19, 2011
Number of online publications:383Supported:yes
Most recent reference:2011

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Authors:
Morphology Digest
Pierre Soille <Pierre . Soille @ jrc . ec . europa . eu> (email mangled to prevent spamming)
EC Joint Research Centre
I-21027 Ispra,
Italy

Abstract:
Mathematical Morphology and related topics. This file contains all references occurring in the ``Recent Literature'' overview of the Morphology Digest.
Keywords:
mathematical morphology, random sets

Browsing the bibliography

Bibliographic Statistics

Types:
article(624), inproceedings(94), incollection(88), book(34), techreport(18), phdthesis(13), inbook(3), proceedings(2), misc(1)
Fields:
title(877), year(876), author(867), pages(775), volume(725), journal(623), number(459), booktitle(181), address(175), publisher(163), editor(154), url(149), doi(104), doi-url(104), series(103), month(46), type(30), chapter(21), institution(18), adress(15), school(13), isbn(5), issn(5), subtitle(4), edition(3), editors(2), author-email(1), howpublished(1), http(1), isnn(1), note(1), page(1), publiher(1), publihsher(1)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!